# SDR CA151026003

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 98,046 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX 1 HR FROM TLV, THE FIRST OFFICERS OUTER WINDSCREEN CRACKED.  ACFT DECLARED A PAN PAN WITH ATC.  RESOLUTION REPLACED WINDOW ASSY RT.
